Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Need To Clear

Minocycline (Second Treatment)

Back in April, I started taking two pills of minocycline per day. My acne went away by late May and I stopped taking the pill in mid-June. My acne started coming back around July and now, I'm starting Minocycline 100 MG twice per day. The problem is, I'm starting to breakout now that I'm taking the pill again. I just started two days ago. Is this an "initial breakout?" Is it possible to have an initial breakout after having stopped minocycline for a while? Is my body immune to it now so it's reacting badly to the pill? What's going on?

Also, I've been feeling extremely depressed the last couple of days. Could this be in correlation to Minocycline? Or is it probably just from breaking out (low self-esteem)?

Thanks.

Share this post


Link to post
Share on other sites

I'm surprised the physician had you stop the medication so quickly: 1 1/2 months? Am I reading that correctly? That doesn't seem like nearly enough time to run through any acne treatment.

Since it's only been two days I would say don't worry and give it a few months!! I would not stop based on clear skin. This could be an IB, but unlikely becaue the drug hasn't had enough time to to reach a 'steady-state concentration.' Just be patient and give it time.

You are probably feeling depressed for reasons other than the antibiotic.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×